# SDR ABXA200902030008

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 50,087 hours, 38,636 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX474201
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 4,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EDP HYD LOW PRESS LIGHT ILLUM EICAS MSG DISPLAYED R HYD PRIMARY PUMP.  RIGHT ENG DRIVEN HYD PUMP LEAKING EXTERNAL FROM DRAIN LINE NR 3.  REMOVED & REPLACED R EDP IAW ABX AIR B767 MM 29-11-05-4.  NO LEAKS NOTED.
